# SDR SWAA971026

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370527
- Condition: Failed
- Location: Rudder
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING, LOST B-SYSTEM HYDRAULIC QUANTITY.  REPLACED RUDDER PCU PER BOEING M/M.
